Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Extending diffeomorphisms


Author: Richard S. Palais
Journal: Proc. Amer. Math. Soc. 11 (1960), 274-277
MSC: Primary 57.00
DOI: https://doi.org/10.1090/S0002-9939-1960-0117741-0
MathSciNet review: 0117741
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. S. Palais, Natural operations on differential forms, Trans. Amer. Math. Soc. vol. 92 (1959) pp. 125-141.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57.00

Retrieve articles in all journals with MSC: 57.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0117741-0
Article copyright: © Copyright 1960 American Mathematical Society